# SDR DHL2003745017

- Difficulty date: August 20, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE RIGHT GEAR DOOR LIGHT AND DOOR LIGHT ILLUMINATED, PERFORMED ABNORMAL PROCEDURE AND LIGHT EXTINGUISHED WITH GEAR HANDLE IN THE UP POSITION.  ADJUSTED RIGHT MAIN LANDING GEAR WARNING SWITCH (DOOR), OPS CHECKED NORMAL IAW M/M 32-12-0, 32-62-11, AND 32-32-0.  REMOVED AND STORED GEAR PINS (3EA) IAW M/M 32-00-11.
